MathSciNet Relay Station
MathSciNet bibliographic data
MR120327 (22 #11082) 26.00 (28.00)
Goffman, Casper; Waterman, Daniel Approximately continuous transformations. Proc. Amer. Math. Soc. 12 1961 116–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement